Multi-criteria bandwidth allocation
Control and Cybernetics, Tome 33 (2004) no. 3, pp. 427-448
Cet article a éte moissonné depuis la source The Polish Digital Mathematics Library
@article{CC_2004_33_3_a2,
author = {Ogryczak, W{\l}odzimierz and Wierzbicki, Adam},
title = {Multi-criteria bandwidth allocation},
journal = {Control and Cybernetics},
pages = {427--448},
year = {2004},
volume = {33},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CC_2004_33_3_a2/}
}
Ogryczak, Włodzimierz; Wierzbicki, Adam. Multi-criteria bandwidth allocation. Control and Cybernetics, Tome 33 (2004) no. 3, pp. 427-448. http://geodesic.mathdoc.fr/item/CC_2004_33_3_a2/